# SDR CA141204005

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, TEMPERATURE OF THE ENGINE INCREASED AND AFTER A FEW SECONDS, IT BEGAN TO RISE ERRATICALLY. THE PILOT THEN REDUCED THE POWER BUT THE TEMPERATURE CONTINUED TO INCREASE AND THE PILOT EVENTUALLY SHUT DOWN THE ENGINE. EVEN AFTER THE ENGINE WAS SHUT DOWN, THE TEMPERATURE INDICATION REMAINED AT THE LAST READING. THE PILOT PROCEED TO RESTART THE ENGINE AND THE TEMPERATURE WENT BACK TO NORMAL. THE PILOT THEN CONTINUED THE FLIGHT AND LANDED UNEVENTFULLY. TROUBLESHOOTING OF THE ITT INDICATING SYSTEM IS ONGOING.
